Volume 20, issue 1 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Asymptotic $H$–Plateau problem in $\mathbb{H}^3$

Baris Coskunuzer

Geometry & Topology 20 (2016) 613–627
Bibliography
1 M T Anderson, Complete minimal varieties in hyperbolic space, Invent. Math. 69 (1982) 477 MR679768
2 M T Anderson, Complete minimal hypersurfaces in hyperbolic n–manifolds, Comment. Math. Helv. 58 (1983) 264 MR705537
3 J Bernstein, G Tinaglia, Topological type of limit laminations of embedded minimal disks, J. Differential Geom. 102 (2016) 1 MR3447084
4 B Coskunuzer, Minimizing constant mean curvature hypersurfaces in hyperbolic space, Geom. Dedicata 118 (2006) 157 MR2239454
5 B Coskunuzer, Least area planes in hyperbolic 3–space are properly embedded, Indiana Univ. Math. J. 58 (2009) 381 MR2504417
6 B Coskunuzer, Foliations of hyperbolic space by constant mean curvature hypersurfaces, Int. Math. Res. Not. 2010 (2010) 1417 MR2628831
7 B Coskunuzer, Asymptotic Plateau problem : a survey, from: "Proceedings of the Gökova Geometry–Topology Conference 2013" (editors S Akbulut, D Auroux, T Önder), GGT (2014) 120 MR3287803
8 B Coskunuzer, Embeddedness of the solutions to the H–Plateau problem, preprint (2015) arXiv:1504.00661
9 B Coskunuzer, W H Meeks III, G Tinaglia, Non-properly embedded H–planes in hyperbolic 3–space, preprint (2015) arXiv:1503.04641
10 T Cuschieri, Complete noncompact CMC surfaces in hyperbolic 3–space, PhD thesis, University of Warwick (2009)
11 D B A Epstein, A Marden, Convex hulls in hyperbolic space, a theorem of Sullivan, and measured pleated surfaces, from: "Analytical and geometric aspects of hyperbolic space" (editor D B A Epstein), London Math. Soc. Lecture Note Ser. 111, Cambridge Univ. Press (1987) 113 MR903852
12 D Gabai, On the geometric and topological rigidity of hyperbolic 3–manifolds, J. Amer. Math. Soc. 10 (1997) 37 MR1354958
13 B Guan, J Spruck, Hypersurfaces of constant mean curvature in hyperbolic space with prescribed asymptotic boundary at infinity, Amer. J. Math. 122 (2000) 1039 MR1781931
14 R D Gulliver II, The Plateau problem for surfaces of prescribed mean curvature in a Riemannian manifold, J. Differential Geometry 8 (1973) 317 MR0341260
15 W H Meeks III, S T Yau, The classical Plateau problem and the topology of three-dimensional manifolds : The embedding of the solution given by Douglas–Morrey and an analytic proof of Dehn’s lemma, Topology 21 (1982) 409 MR670745
16 W H Meeks III, S T Yau, The existence of embedded minimal surfaces and the problem of uniqueness, Math. Z. 179 (1982) 151 MR645492
17 B Nelli, J Spruck, On the existence and uniqueness of constant mean curvature hypersurfaces in hyperbolic space, from: "Geometric analysis and the calculus of variations" (editor J Jost), Int. Press (1996) 253 MR1449411
18 J Ripoll, M Telichevesky, On the asymptotic Plateau problem for CMC hypersurfaces in hyperbolic space, preprint (2015) arXiv:1503.08083
19 J Ripoll, F Tomi, Complete minimal discs in Hadamard manifolds, preprint (2015) arXiv:1409.0138
20 R Schoen, L Simon, Regularity of simply connected surfaces with quasiconformal Gauss map, from: "Seminar on minimal submanifolds" (editor E Bombieri), Ann. of Math. Stud. 103, Princeton Univ. Press (1983) 127 MR795232
21 Y Tonegawa, Existence and regularity of constant mean curvature hypersurfaces in hyperbolic space, Math. Z. 221 (1996) 591 MR1385170
22 B Wang, Least area spherical catenoids in hyperbolic three-dimensional space, preprint (2015) arXiv:1204.4943